Information-theoretic approach to measurement reduction problems

Albert Pérez

Kybernetika (1970)

  • Volume: 06, Issue: 2, page (90)-98
  • ISSN: 0023-5954

How to cite


Pérez, Albert. "Information-theoretic approach to measurement reduction problems." Kybernetika 06.2 (1970): (90)-98. <>.

author = {Pérez, Albert},
journal = {Kybernetika},
keywords = {information, communication},
language = {eng},
number = {2},
pages = {(90)-98},
publisher = {Institute of Information Theory and Automation AS CR},
title = {Information-theoretic approach to measurement reduction problems},
url = {},
volume = {06},
year = {1970},

AU - Pérez, Albert
TI - Information-theoretic approach to measurement reduction problems
JO - Kybernetika
PY - 1970
PB - Institute of Information Theory and Automation AS CR
VL - 06
IS - 2
SP - (90)
EP - 98
LA - eng
KW - information, communication
UR -
ER -


  1. I. Csiszár, Eine informationstheoretische Ungleichung und ihre Anwendung auf den Beweis der Ergodizität von Markoffschen Ketten, Publications of the Mathematical Institute of the Hungarian Academy of Sciences VIII (1963), Series A, 85-108. (1963) MR0164374
  2. A. Perez, Information, ε -Sufficiency and Data Reduction problems, Kybernetika 1 (1965), 4, 297-323. (1965) MR0205410
  3. A. Perez, Information Theory Methods in Reducing Complex Decision Problems, Transactions of Fourth Prague Conference on Information Theory (1965), Prague 1967, 55-87. (1965) MR0216676
  4. A. Perez, Information-Theoretic Risk Estimates in Statistical Decision, Kybernetika 3 (1967), 1,1-21. (1967) Zbl0153.48403MR0208775
  5. A. Perez, Risk Estimates in Terms of Generalized f-Entropies, Proceedings of the Colloquium on Information Theory organized by the Bolyai Mathematical Society, Debrecen, (Hungary) 299-315, 1967. (1967) MR0263542
  6. H. Chernoff, A measure of asymptotic efficiency for tests of a hypothesis based on a sum of observations, Ann. Math. Stat. 23 (1952), 4. (1952) MR0057518
  7. I. Vajda, On the convergence of informaiotn contained in a sequence of observations, Proceedings of the Colloquium on Information Theory, Debrecen, (Hungary), 1967, 489-501. (1967) MR0258525
  8. A. Perez, On the Reducibility of a Set of Statistical Hypotheses, Paper presented at the 37th Session of the International Statistical Institute, London, September 1969. (1969) MR0279935

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.